My doctor suspected I was going to be psychotic becuase my boyfriend broke up with me while I was havely overworked. I had a panic reaction and my doctor gave me zyprexa. I used it for 3 months and I stopped cold turkey because I had uncontrolled movement of arms and legs. The worst withdrawal effects that I suffer from are extreme apathy and insomnia. I have seen posts from others that suffer from this as well, but untill now it doesn't get better and I get worried. Does anyone know how long the apathy and sleeping disorder will continue? Has anyone had the same for such a long period of time? Can anyone suggest what I should do? I have seen people start taking zyprexa again, but I would rather not take zyprexa again. Is there anyone out there that had the same apathy problems and was able to feel normal again? And how did you get better and how long did it take? Is there someone who had the same problems that stayed for more than two months and still got better?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.